Multiplicative functionals and entire functions, II

Volume 124 / 1997

Krzysztof Jarosz Studia Mathematica 124 (1997), 193-198 DOI: 10.4064/sm-124-2-193-198

Abstract

Let A be a complex Banach algebra with a unit e, let F be a nonconstant entire function, and let T be a linear functional with T(e)=1 and such that T∘F: A → ℂ is nonsurjective. Then T is multiplicative.

Authors

  • Krzysztof Jarosz

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image